Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 28 de mayo de 2024
  

Global models of Riemannian metrics.

Título inglés Global models of Riemannian metrics.
Título español Modelos globales de métricas riemannianas.
Autor/es Fontanillas, Juan ; Varela, Fernando
Organización Dep. Mat. Univ. Autón. Madrid, Madrid, España
Revista 0213-2230
Publicación 1987, 3 (3-4): 427-445, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we give certain Riemannian metrics on the manifolds Sn-1 x S1 and Sn (n ≥ 2), which have the property to determine these manifolds, up to diffeomorphisms.
The global expressions used for Riemannian metrics are based on the global expression for exterior forms studied in [4]. In [3] one finds certain metrics using global expressions that differ from the type we propose.
To some extent, Theorem 3 is a generalization for metrics in an arbitrary dimension, of a theorem proved in [2] for certain volume forms on surfaces.
Clasificación UNESCO 121005
Palabras clave español Métricas riemannianas ; Teoremas ; Generalización
Código MathReviews MR0996825
Código Z-Math Zbl 0675.53040
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es